UNIGE document Scientific Article
previous document  unige:9811  next document
add to browser collection
Title

Finite Abelian subgroups of the Cremona group of the plane

Author
Published in Comptes rendus mathématique. 2007, vol. 344, no. 1, p. 21 - 26
Abstract We present in this Note some results on conjugacy classes of finite Abelian subgroups of the Cremona group of the plane.
Identifiers
Full text
Structures
Citation
(ISO format)
BLANC, Jeremy. Finite Abelian subgroups of the Cremona group of the plane. In: Comptes rendus mathématique, 2007, vol. 344, n° 1, p. 21 - 26. https://archive-ouverte.unige.ch/unige:9811

163 hits

0 download

Update

Deposited on : 2010-07-30

Export document
Format :
Citation style :